# SDR CALA9901704

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT O/B AILERON LOWER EDGE GOUGED.  THE GOUGED AREA WAS REPAIRED IAW SRM 57-50-5, FIGURE 2 AND 51-20-0.
